# SDR KPVA20021

- Difficulty date: January 3, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Engine: Pwa PW120
- System (JASC): 2421 · AC Generator-Alternator
- Part: Starter Gen
- Part number: 23088002B
- Part serial: 290
- Condition: Inoperative
- Location: Nr1 Engine
- Part time: 405 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT WE NOTICED THE AIR DATA COMPUTER FAILED ALONG WITH NR1 DC GEN CAUTION LIGHT ILLUMINATED.  WE EXCUTED PROCEDURES IN ABNORMAL CHECKLIST, LIGHT EXTINGUISHED.  3 MINUTES LATER, LIGHT CAME BACK ON.  WE TURNED OFF THE NR1 DC GEN SWITCH PER ABNORMAL CHECKLIST.  WE REQUESTED RETURN TO AIRPORT WITH EMERGENCY EQUIPMENT STAND-BY.  WE LANDED SAFELY AND RETURNED TO TERMINAL WITHOUT INCIDENT.  FOUND NEGATIVE TERMINAL ON DC GENERATOR, BROKEN.  REMOVED AND REPLACED DC GENERATOR IAW MM.  AFTER REPLACEMENT OF NR1 STARTER/GENERATOR, OPS TEST OF NR1 ADC GOOD.
